# SDR HNAA2012121901116

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 405 S31-32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 405, BETWEEN STR 31 AND 32S.  CORROSION WAS FOUND TO BE MINOR SURFACE SORROSION.  CLEANED AREA, REMOVED MINOR CORROSION, ALODINED AND PRIMED AREA IAW SRM 51-20-11, 51-20-16 AND 51-20-36.
